# SDR ASAA2022010637100

- Difficulty date: January 6, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 28,839 hours, 9,247 cycles
- System (JASC): 4960 · APU Controls
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN APU FAULT LIGHT. GROUNDED - YES. CONFIRMED FAULT CODE 49-61223 STARTED B737-900 FIM 49-60 TASK 812 A - F (4)(F). ACCOMPLISHED CHECK OF WIRE HARNESS (ENGINE), NO FAULTS NOTED, REF FIM 49-60 TASK 812 F. (4)(F)3) AND (5) (A)-(F)1). APU BITE NOT ACCOMPLISHED DUE TO POWER OFF FOR OTHER MAINT. ACCOMPLISHED FIM AR:49-60 TASK 812 STEPS A. THRU F.(6) 5). REPLACED INLET TEMP. SENSOR, BITE CHECK OK. REF B737-900 AMM 49-61-31-400-801.
